# SDR WX0500023

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42807
- Condition: Malfunctioned
- Location: Anti Skid
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MSN TO LAS - WHEEL NOT TURNING LIGHT ILLUMINATED ON TAKEOFF AT 60 KNOTS, ABORTED TAKEOFF.  MAINTENANCE REMOVED AND REPLACED ANTI-SKID CONTROL UNIT SYSTEM OPERATIONALLY CHECKED GOOD IAW AMM 32-43-04.  AIRCRAFT RETURNED TO SERVICE.
